Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal Exhaustion/Brain Fog

Posted by rudialexander on December 30, 2004, at 22:30:46

In reply to Re: Lamictal Exhaustion/Brain Fog Piquet, posted by cache-monkey on December 30, 2004, at 17:04:02

I take Lamictal and geez, do I feel foggy. For me, it has persisted for a year. But I do take a lot of other meds-- Effexor, Trileptal, Depakote, Abilify-- so my psych doc thinks the mixture might be causing the fog.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rudialexander thread:435760
URL: http://www.dr-bob.org/babble/20041228/msgs/435863.html